# SDR AALA20041195

- Difficulty date: December 2, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 833703
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - INFLIGHT ON APPROACH NOSE LANDING GEAR GREEN LIGHT DID NOT COME ON.  ON SECOND APPROACH THE NOSE LANDING GEAR EXTENDED NORMALLY.  NOSE LANDING LIGHT TESTED GOOD.  NOSE LANDING LIGHT FLICKERED ON LANDING.  REPLACED DOWNLOCK SENSOR FOR NOSE LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
